# SDR FDEA200906202187

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143N832859
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR SILL SUPPORT IS GOUGED (FIRST SUPPORT, FRONT TO BACK). R2 DOOR LOWER SILL CHANNEL FOUND GOUGED AND CRACKED. SILL SUPPORT CHANNEL   REMOVED AND REPLACED IAW SRM 51-40-02 REV.96.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
